# SDR AWXA200200425

- Difficulty date: May 14, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 12,722 hours, 5,604 cycles
- Engine: Iae V2524A5
- Engine time: 3,438 hours, 1,353 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Restrictor Valve
- Part number: 5A1451
- Condition: Obstructed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O ROLL APPROX 90 KTS, CAPT NOTICED NR 2 ENG HIGH OIL PRESSURE IND 332 PSI.  AIRCRAFT RETURNED.  MX REPLACED NR 2 ENG PRESSURE PUMP, NR 4 BEARING SCAVENGE VALVE & OIL FILTERS.  PROBLEM PERSISTS, BUT OIL PRESSURE REDUCED TO ACCEPTABLE LIMITS FOR FERRY TO PHX.  FILTERS EXAMINED & FOUND CONTAMINATED WITH CARBON.  MX FLUSHED NR 2 ENG OIL SYS & DISCONNECTED.  INSPECTED FOR DEBRIS & RECONNECTED OIL SYS RESTRICTORS & STRAINERS.  NO DEBRIS FOUND.  REPLACED NR 2 ENG INTERFACE UNIT, NR 4 BEARING PRESSURE TRANSDUCER & PROBLEM PERSISTS.  REMOVED & REPLACED NR 2 ENG.  DURING TEAR DOWN OF ENG OIL DISTRIBUTION SYS, A PIECE OF SAFETY WIRE FOUND UPSTREAM OF OIL DISTRIBUTOR RESTRICTOR.  OIL JETS FOUND SATISFACTORY.
